Chemists' Own Ibuprofen Tab X 24

SKU:
683458
Our Price $2.50
Discount 50 %
Retail Price: $4.95 You Save: $2.45
Availability: In stock

Chemists' Own Ibuprofen Tab X 24 

Effective temporary relief of pain associated with acute pain where inflammation is present & also pain associated with Headache, Period Pain, Dental Pain, Toothache, Sinus Pain, Rheumatic Pain, Mild Arthritic Pain, Muscular Aches, Strains & Sprains, Neuralgic Conditions, Cold & Flu, Aches & Pains. Reduces Fever.

Active Ingredients:

Ibuprofen 200mg

Directions:

Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children 7-12 years: 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours). Do not give Nurofen tablets to children under 7 years.

Warnings & Disclaimers:

Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional. 

 

Coming Soon